# SDR ASAA2015032011107

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,921 hours, 7,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, PANEL BREAK, AT BS 540 IS CRACKED AT LBL 2.  ACFT GROUNDED.  REMOVED MAIN CABIN FLOOR STRUCTURE PANEL BREAK AT BS 540 IAW SRM 51-40-02, LOCATED AND DRILLED NEW PANEL BREAK IAW SRM 51-40-02 AND INSTALLED NEW PANEL BREAK AT BS 540 LBL2 IAW SRM 51-40-02, REMOVED DOT.
